# SDR ASAA2019110931301

- Difficulty date: November 9, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 42,370 hours, 12,660 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 3250254020
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE TREND DATA SHOWS EGT INDICATION TO HAVE GREATER THAN EXPECTED SCATTER. INDICATION ERRORS ARE SUSPECT. GROUNDED - YES. ACCOMPLISHED ALTERNATED DEACTIVATION PER CHAPTER 5 TABLE 3, ITEMS 8 & 9. REMOVED AND REPLACED CJ10 WIRING HARNESS PER B737-800 AMM TASK 73-21-06, AND S3 EGT PROBE PER AMM TASK 77-21-01. OP CHECK GOOD.
